# SDR UPS08M54092

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A GOUGE IN PREVIOUS REPAIR ON FWD CARGO DOOR AFT LOWER SIDE.  REPAIRED IAW EO MD11-5330-31459-A.
